MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION LINE ACCESSORIES; SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE

BAXTER HEALTHCARE CORPORATION LINE ACCESSORIES; SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE
Catalog Number 101354
Medical Device Problem Codes Fluid/Blood Leak (1250); Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a y connector s 660 line accessory was disconnected from the patient catheter and leaked blood during hemodialysis therapy.The volume of blood loss was unknown.There was no report of medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
H11: the actual device was not available; however, two photographs of the sample were provided for evaluation.Visual inspection of the photographs did not confirm any abnormalities that could have contributed to the reported condition.Retention samples were evaluated and did not identify any abnormalities and the units met specification.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The reported condition was not verified.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
LINE ACCESSORIES
Common Device Name
SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - TUNISIA
route de chebbaou km 12
oued ellil 2021 tunsia
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key21287502
Report Number1416980-2025-00283
Device Sequence Number15411746
Product Code FJK
UDI-Device Identifier07332414004699
UDI-Public07332414004699
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K801016
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number101354
Device Lot Number23K14T279
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2025
Supplement Date Received by Manufacturer03/06/2025
Initial Report FDA Received Date01/31/2025
Supplement Report FDA Received Date03/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown